Document Type

Article

Language

eng

Format of Original

5 p.

Publication Date

2015

Publisher

University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN

1816-2711

Original Item ID

doi: 10.18187/pjsor.v11i2.886

Abstract

We present certain characterizations of a recently introduced distribution (Afify et al., 2014), called Transmuted Complementary Weibull Geometric distribution based on: hazard function ; a simple relation between two truncated moments. We like to mention that the characterization which is expressed in terms of the ratio of truncated moments is stable in the sense of weak convergence. It does not require a closed form for the cumulative distribution function and serves as a bridge between a first order differential equation and probability.

Comments

Published version. Pakistan Journal of Statistics and Operation Research, Vol. 11, No. 2 (2015): 153-157. DOI. © University of the Punjab 2015.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS